Ask an expert
Question

11 Jul 2005

Pains & cramps
I had a mc in the begining of May and went for a d&c (that was after we have been trying for 1& half years and went through 9 months of clomid treatment and eventually falling pregnant on Staminogrow) and the gynie told us not to stop practising and we found out that we're 4 weeks pregnant. The gynie prescribed ustrogestan 2x daily and we're seeing him again next week (6 weeks and should hear a hartbeat). I need to know if occasional cramping pains (they come and go and not on the same spot all the times) are normal and if so what is the cause of these cramping pains and will the medication the gynie prescribed prevent a miscarrage from happening again?
Answer 384 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The usual sign of a miscarriage is bleeding. Some cramps are normal and are due to stretching of the ligaments of the uterus. The medication is to try to prevent a miscarriage.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.